# SDR JBXA9900089

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 60042752
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 118 RDU TO SWF, ON TAKEOFF ROLL HAD LIFT DUMPER FAULT.  ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED NR 2 MAIN LANDING GEAR WHEEL SPEED TRANSDUCER IAW F-100 MM 32-45-22.  NO DEFECTS NOTED, OKAY FOR SERVICE.
